# SDR SIMA20220214001

- Difficulty date: February 14, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 39,560 hours, 34,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-2 CHECK FOUND, EMEERGENCY EXIT SIGN LOCATOR AFT GALLEY AND FLOOR PROX LIGHT 3 INOP-C/A-RAR #2 EMERGENCY LIGHT SYS BATT AND POWER CHARGER IAW W/C 33-700-19 AND AFT GALLEY EXIT MARKING SIGN IAW AMM 33-50-14 OPS CHECK
